Volume 8, Issue 3
Existence of Solutions for Quasilinear Weakly Coercive Elliptic Variational Inequalities

Jin Liang & Francisco Rodrigues Jose

DOI:

J. Part. Diff. Eq., 8 (1995), pp. 205-210.

Published online: 1995-08

Preview Full PDF 0 452
Export citation
  • Abstract

In this note we give an existence result to a class of variational inequalities associated with quasilinear elliptic operators of second order with lower order terms. We prove “a priori” estimate by an extension of the truncation method to the nonlinear case.

  • Keywords

Weakly coercive variational inequality truncation method existence closed convex set

  • AMS Subject Headings

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-8-205, author = {}, title = {Existence of Solutions for Quasilinear Weakly Coercive Elliptic Variational Inequalities}, journal = {Journal of Partial Differential Equations}, year = {1995}, volume = {8}, number = {3}, pages = {205--210}, abstract = { In this note we give an existence result to a class of variational inequalities associated with quasilinear elliptic operators of second order with lower order terms. We prove “a priori” estimate by an extension of the truncation method to the nonlinear case.}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5652.html} }
TY - JOUR T1 - Existence of Solutions for Quasilinear Weakly Coercive Elliptic Variational Inequalities JO - Journal of Partial Differential Equations VL - 3 SP - 205 EP - 210 PY - 1995 DA - 1995/08 SN - 8 DO - http://dor.org/ UR - https://global-sci.org/intro/jpde/5652.html KW - Weakly coercive KW - variational inequality KW - truncation method KW - existence KW - closed convex set AB - In this note we give an existence result to a class of variational inequalities associated with quasilinear elliptic operators of second order with lower order terms. We prove “a priori” estimate by an extension of the truncation method to the nonlinear case.
Jin Liang & Francisco Rodrigues Jose . (2019). Existence of Solutions for Quasilinear Weakly Coercive Elliptic Variational Inequalities. Journal of Partial Differential Equations. 8 (3). 205-210. doi:
Copy to clipboard
The citation has been copied to your clipboard